MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 patient identifier: complete sample id is (b)(6).
 
Event or Problem Description
The customer reported falsely elevated architect stat high sensitive troponin-i and provided the following data: sample id (b)(6) - male patient.Customer reference range male: < 34 ng/l.The initial result was result was 198.1 ng/l.The sample was repeated and the resutls were 16.9 and 17.3 ng/l.There was no reported impact to patient management.
 
Event or Problem Description
The customer reported falsely elevated architect stat high sensitive troponin-i and provided the following data: sample id (b)(6) - male patient.Customer reference range male: < 34 ng/l.The initial result was result was 198.1 ng/l.The sample was repeated and the results were 16.9 and 17.3 ng/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
H6 - adverse event problem: d code corrected.
 
Additional Manufacturer Narrative
The architect i2000sr, serial # (b)(6) was evaluated, and it was determined that the sample probe required replacement, which resolved the customer reported event.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The instrument service history review revealed no additional complaints associated with the customer reported event.A review of tracking and trending did not identify an increase in complaint activity for the architect i2000sr, serial # (b)(6) or arc, probe with regards to the customer reported event.A review of the manufacturing documentation did not identify any issues for the arc, probe as it relates to the customer reported event.Labeling was reviewed and was found to address the customer reported event.Based on the available information, no systemic issue or deficiency was identified for the architect i2000sr, serial # (b)(6) or arc, probe.
 
Event or Problem Description

Brand Name
ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23927527
Report Number3016438761-2025-00779
Device Sequence Number12989149
Product Code JJE
UDI-Device Identifier00380740001544
UDI-Public(01)00380740001544
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/21/2026
01/26/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/23/2026
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RGT ARCH TROPONIN 100T, 03P25-27, 79392UD00; RGT ARCH TROPONIN 100T, 03P25-27, 79392UD00; RGT ARCH TROPONIN 100T, 03P25-27, 79392UD00
Patient SexMale